Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Meromorphic functions with three radially distributed values


Author: Albert Edrei
Journal: Trans. Amer. Math. Soc. 78 (1955), 276-293
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1955-0067982-9
MathSciNet review: 0067982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    O. Blumenthal, Principes de la théorie des fonctions entières d’ordre infini, Paris, 1910. E. Borel, Leçons sur les fonctions entières, 2d ed., Paris, 1921.
  • Henri Milloux, Quelques propriétés des fonctions entières d’ordre infini. Distribution de leurs valeurs, Ann. Sci. École Norm. Sup. (3) 49 (1932), 311–350 (French). MR 1509325
  • ---, Les fonctions méromorphes et leurs dérivées, Paris, 1940. R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, 1929.
  • Georg Pólya, Über die Nullstellen sukzessiver Derivierten, Math. Z. 12 (1922), no. 1, 36–60 (German). MR 1544505, DOI https://doi.org/10.1007/BF01482068
  • ---, On an integral function of an integral function, J. London Math. Soc. vol. 1 (1926) pp. 12-15.
  • Walter Saxer, Über die Picardschen Ausnahmewerte sukzessiver Derivierten, Math. Z. 17 (1923), no. 1, 206–227 (German). MR 1544612, DOI https://doi.org/10.1007/BF01504344
  • G. Valiron, Sur la distribution des valeurs des fonctions méromorphes, Acta Math. 47 (1926), no. 1-2, 117–142 (French). MR 1555212, DOI https://doi.org/10.1007/BF02544109
  • ---, Sur les valeurs exceptionnelles des fonctions méromorphes et de leurs dérivées, Paris, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

Article copyright: © Copyright 1955 American Mathematical Society